# SDR DHL2006763513

- Difficulty date: January 19, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 56,346 hours, 30,135 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut Plate
- Condition: Missing
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 284007 N/R 032195 - LT OUTBD FLAP OUTBD ATTACH FITTING ATTACH POINT HAS MISSING NUTPLATE.  REMOVED EXISTING REPAIR DOUBLER, CUT OUT SKIN FOR ACCESS, REMOVED AND REPLACED NUTPLATE. FABRICATED AND INSTALLED REPAIR DOUBLER 10.25" X 4" FROM 2024-T3 .063" IAW IAW B727 SRM 57-50-4 FIG 1.
